Posted 5/26/2007 10:18 AM (GMT -7)
Ken has been experiencing a little big of dizziness/lighthead when getting out of bed in the mornings. He has taken his blood pressure last couple mornings (before getting out of bed) and it has been 98/59 and 99/61. During the day/evenings, he has gotten readings of around 115/70 last couple of days.
He has high blood pressure that is controlled with benazapril (takes it at night) and "normal" for him on Benazapril is 120-130/80.
I looked up cialis and it says it can cause sudden drops in blood pressure with nitrates or beta-blockers, but I believe benazapril is an ACE inhibitor not a beta blocker.
Seems if he just sits a minute before getting out of bed in morning, he is ok with dizziness. Has anyone else expected decreases in blood pressure on cialis with benazapril? Should this be a concern?
PSA: 3.7 (2005: 3.4, 2004: 4.0)
Biopsy: 1/10 cancerous, 5% of one core, right apex.
Da Vinci: April 10, 2007, Denver CO
Path results: 1% of prostate involved. Very small tumors on both right and left apex. Negative margins, negative seminal vessicles, lymph nodes left intact. Gleason upgraded 3+4=7.
1st PSA Results: May 11, 2007 <.01